# SDR 2013F00041

- Difficulty date: February 23, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N13GZ
- Make and model: Beech C90A
- Aircraft serial: LJ1590
- Aircraft time: 5,872 hours, 8,349 cycles
- System (JASC): 3400 · Navigation System
- Part: Transponder
- Condition: Intermittent
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, PILOT OBSERVED THAT THE NR 1 TRANSPONDER WAS INTERMITTENT, PILOT TURNED AROUND.
